# SDR CA971113005

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: APT7514
- Condition: Cracked
- Location: Nr 2 Nac Hyd
- Part time: 4,319 hours
- Component: Kulite
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID LOW AND A LEAK FOUND IN NR 2 NACELLE.  HYDRAULIC PUMP PRESSURE TRANSMITTER FOUND CRACKED.  PART TC:  5,939.
